# SDR UIEA2018072501548

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,319 hours, 15,431 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT WXR FAIL IN FLIGHT. ACCOMPLISHED WXR BITE PER FIM 34-43 -805. OPS TEST GOOD, NO FAULTS.
